This is a patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.
Alright, I'll try get through my story as simply as possible.
Back in June, I was prescribed 100mg doxycline once per day for skin treatment (I understand that alcohol consumption should be minimised, but I did consume alcohol from time to time). I am still taking treatment.
In August, I had unprotected sex with a female. Concerned, I went and got myself tested. Negative for all STDs however it was suggested that my doxy treatment may have resulted in a false negative. So I was tested for chlamydia TWICE (2 weeks after and 3 weeks after incident). During this time I kept feeling like my penis was wet, I'd pull my foreskin back and I'd notice that it almost looked like there was a slight puddle in my urethra, I tried to squeeze discharge out but nothing would come out. This confused me, but I decided that my test results were a better indicator.
2 weeks ago I had protected sex with another female. Similar symptoms have returned, same sort of discharge-like feeling and with occasional stinging feeling which will last about 1-2 seconds when it occurs. It's very minimal and perhaps I'm amplifying it.
I'm thinking, for the next week or so, I may up my doxy dosage to twice per day, just for insurance.
But here are my particula questions.
1. Is it truly conceivable that my initial doxy treatment could've caused a falsely negative reading from the chlamydia test?
2. With discharge, does it always have to 'come out' the penis, or can it just be moist inside the penis?
3. Is it conceivable that my 100mg daily doxy treatment, while not being enough to cure chlamydia, could actually result in the chlamydia becoming more resistant as it becomes accustomed to a smaller dosage of treatment?
I'm puzzled with having the negative result, and then feeling symptoms after the protected contact. Note that I have had no problems urinating.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.